# SDR AALA20100519DFW04

- Difficulty date: May 18, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 62,226 hours, 22,100 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING LATCH EXIT STICKER PEELING.  REMOVED AND REPLACED EXIT STICKER AT AFT LEFT OVERWING LATCH.
